# SDR DALA2022111107292

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,567 hours, 16,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Disconnected
- Location: R1 Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE ARMED LIGHT FIXTURE DISCONNECTED,  R & R DOOR 1R SLIDE LIGHT ASSY. CHECKS OK PER B767-300 AMM 52-73.
